Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > May 2014

 

 

On Fractional Ultra-Hyperbolic Kernel Related to the Spectrum, Vol. 2, No. 2 (May 2014), PP:25-29

Download

Authors:
A. S. Abdel-Rady - Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt
S. Z. Rida - Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt
H. M. Abo El-Majd - Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt

 

A Perishable Inventory System with Repeated Customers and Server Interruptions, Vol. 2, No. 2 (May 2014), PP:31-41

Download

Authors:
K. Jeganathan - Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chepauk, Chennai - 600 005, India
C. Periyasamy - Department of Mathematics, Madurai Kamaraj University College, Sattur, India

 

A Nanofluid Flow in a Non-Linear Stretching Surface Saturated in a Porous Medium with Yield Stress Effect, Vol. 2, No. 2 (May 2014), PP:43-51

Download

Authors:
F. M. HADY - Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt
MOHAMED R. EID - Department of Science and Mathematics, Faculty of Education, Assiut University, The New Valley 72111, Egypt
MOSTAFA A. AHMED - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt

 

Some Special Curves in Normed Three Dimensional Space, Vol. 2, No. 2 (May 2014), PP:53-57

Download

Authors:
Emad Shonoda - Department of Mathematics and Computer Science, Faculty of Science, Port-Said University, 42521 Port-Said, Egypt\\ Department of Mathematics, Faculty of Science and Arts, Aljouf University, 75911 Qurayyat, KSA
Nora Omar - Department of Mathematics and Computer Science, Faculty of Science, Port-Said University, 42521 Port-Said, Egypt

 

On Fixed Point Theorems for Contraction Mappings in n-Normed Spaces, Vol. 2, No. 2 (May 2014), PP:59-64

Download

Authors:
Mehmet KIR - Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey
Hukmi KIZILTUNC - Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved